# SDR 00FDEA00066

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, RIGHT MAIN UNSAFE LIGHT WITH GEAR UP.  COMPLIED WITH APPROPRIATE CKLIST, RT GEAR REMAIN UNSAFE UP.  *S/D*  REMOVED AND REPLACED SHEARED UPLOCK TARGET GEAR SWING AND OPS CK GOOD.
